Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Tomita decomposition of rings of operators


Author: Joseph L. Taylor
Journal: Trans. Amer. Math. Soc. 113 (1964), 30-39
MSC: Primary 46.65
MathSciNet review: 0167854
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop and Karel de Leeuw, The representations of linear functionals by measures on sets of extreme points, Ann. Inst. Fourier. Grenoble 9 (1959), 305–331. MR 0114118
  • [2] Gustave Choquet, Unicité des représentations intégrales au moyen de points extrémaux dans les cônes convexes réticulés, C. R. Acad. Sci. Paris 243 (1956), 555–557 (French). MR 0080720
  • [3] Gustave Choquet, Existence des représentations intégrales au moyen des points extrémaux dans les cônes convexes, C. R. Acad. Sci. Paris 243 (1956), 699–702 (French). MR 0080264
  • [4] L. H. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509–526. MR 0145038
  • [5] M. A. Naĭmark, Normed rings, Translated from the first Russian edition by Leo F. Boron, P. Noordhoff N. V., Groningen, 1959. MR 0110956
  • [6] Minoru Tomita, Representations of operator algebras, Math. J. Okayama Univ. 3 (1954), 147–173. MR 0062359

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0167854-0
Article copyright: © Copyright 1964 American Mathematical Society